# SDR SWAA2019040531387

- Difficulty date: February 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A513341
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DENTED AT BS. 255, LBL 3.  / REPAIRED FLOOR IAW ER AND EA.
